MathSciNet Relay Station
MathSciNet bibliographic data
MR2038581 65M06 (35L65 65M12)
Amadori, Debora; Gosse, Laurent; Guerra, Graziano Godunov-type approximation for a general resonant balance law with large data. J. Differential Equations 198 (2004), no. 2, 233–274.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement